# SDR 2008UALA03005

- Difficulty date: May 26, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 74,039 hours, 11,990 cycles
- Engine: Pwa PW4060
- Engine time: 66,074 hours, 10,225 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part serial: C27788
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SLOW TO IDLE.  REPLACEMENT OF STARTER, IDG, FMU, AND 2.95 BV SOLENOID WERE NO HELP. ENGINE REPLACED.  SHOP TEARDOWN REVEALED HEAVY HOT SECTION DISTRESS, ESPECIALLY IN THE HP TURBINE STAGE-1 AND STAGE-2 NOZZLE GUIDE VANES. THE STAGE-1 VANES WERE ON REDUCED BORESCOPE INSPECTION INTERVAL DUE TO LE EROSION. THIS DISTRESS WAS CONSISTENT WITH THE HIGH TIME SINCE LAST ENGINE SHOP REPAIR.
